# SDR ASAA1057892

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,910 hours, 4,314 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT MSG 49 61259 SPEED SENSOR 1 OPEN CIRCUIT FOUND ON BITE TEST OF APU.  ACCOMP FIM TASK 49 60 00 810 817. REPLACED SPEED SENSOR ON APU REF MM 49 61 21 000 801.  OPS CHECK AND BITE CHECK GOOD.  FAULT NO LONGER ACTIVE.
